MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT
Model Number 3122-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient knee was revised to address infection and loosening of the femoral and tibial component at the bone to implant interface.Depuy cement was utilized for the patella.No surgical delay.Doi: (b)(6) 2020; dor: (b)(6) 2021; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received confirmed that infection is the reason for loosening.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Corrected: d3.

Brand Name
SMARTSET MV 20G - EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd.
blackpool IN FY4 4 QQ
UK  FY4 4QQ
MDR Report Key11418990
Report Number1818910-2021-04489
Device Sequence Number17153904
Product Code LOD
UDI-Device Identifier10603295168362
UDI-Public10603295168362
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K081155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3122-020
Device Catalogue Number3122020
Device Lot Number9344097
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer03/23/2021
04/08/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/31/2021
04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 5 10MM; ATTUNE FEM NAR POR CR LT SZ 5; ATTUNE MEDIAL DOME PAT 29MM; ATTUNE RP TIB BASE SZ 5 POR; SMARTSET MV 20G - EO; ATTUNE CR RP INSRT SZ 5 10MM; ATTUNE FEM NAR POR CR LT SZ 5; ATTUNE MEDIAL DOME PAT 29MM; ATTUNE RP TIB BASE SZ 5 POR; SMARTSET MV 20G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR